MAUDE Adverse Event Report: LONG BEACH MEMORIAL MEDICAL CENTER EASY GO VAC; EASY GO VAC ASPIRATOR

LONG BEACH MEMORIAL MEDICAL CENTER EASY GO VAC; EASY GO VAC ASPIRATOR
Model Number PM65
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 06/27/2022 precision medical inc was notified that there was an apparent fire with an incubator set-up which included the pm65 aspirator.The device was manufactured over 10 years ago which is past the expected lifetime for the device.Precision medical inc received the pm65 aspirator back for evaluation which contained apparent smog/soot around the external charging connector.Charger/power supply was not returned for investigation.It is unknown if the device has ever been serviced; however the battery was replaced by the customer as it was not a precision medical supplied battery.Review of maude database for product code (bta) from 2011 to present indicates no trending of fires.Internal complaint data which indicates no issues related to fire for the pm65 since the release of the device on 04/01/1998.Approximately (b)(4) devices shipped with no complaints related to fires.Origin of the fire is most likely the external charging connector as it has the darkest most concerted charr on the device; however, the power supply and photos of the power source were not provided; therefore no decisive conclusion of source can be confirmed.Should additional information become available a follow-up report will be submitted.
 
Event or Problem Description
Customer stated when staff came in the morning they saw soot from an apparent small fire covering most of the equipment on the incubator.There was no fire when they came in that morning just the black soot.The incident stated happened overnight when no one was around.Precision medical inc pm65 aspirator was part of the equipment on the incubator.

Brand Name
EASY GO VAC
Common Device Name
EASY GO VAC ASPIRATOR
Manufacturer (Section D)
LONG BEACH MEMORIAL MEDICAL CENTER
2801 atlantic avenue
long beach CA 90806
Manufacturer (Section G)
PRECISION MEDICAL INC
300 held drive
northammpton PA 18067
Manufacturer Contact
brian klotz
300 held drive
northampton, PA 18067
6102626090
MDR Report Key15095456
Report Number2523148-2022-00001
Device Sequence Number5234755
Product Code BTA
UDI-Device Identifier00855887006580
UDI-Public00855887006580
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K971749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPM65
Device Catalogue NumberPM65
Device Lot Number041112
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Initial Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown